# SDR DXTA2022112874800

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N373QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500275
- Aircraft time: 6,220 hours, 4,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 005086
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT THE CABIN EMERGENCY LIGHTS AS WELL AS THE ENTRY LIGHT IN THE CEILING WERE FLASHING. TURNING THE EMER LIGHT SWITCH TO OFF TURNED THEM OFF.  REMOVED & REPLACED FWD & AFT EMERGENCY BATTERIES IAW MM 33-52-01. OPS CHK GOOD.
